Alert archive / Illinois / Flash Flood Watches in 2011
Flash Flood Watch 5, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Jun 19, 2011, 2:29 PM CDT for Sangamon County, Illinois. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2011, 2:29 PM CDT (19:29 UTC)
- Expired
- Jun 20, 2011, 5:22 AM CDT
- In force
- 15 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 919 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
733 WGUS63 KILX 191929 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 229 PM CDT SUN JUN 19 2011 ILZ051-200730- /O.NEW.KILX.FF.A.0005.110619T1929Z-110621T0000Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- 229 PM CDT SUN JUN 19 2011 ...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY IN EFFECT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY. * THROUGH MONDAY EVENING * AT 228 PM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. * IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ HJS
2 follow-up statements
335 WGUS63 KILX 200713 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 213 AM CDT MON JUN 20 2011 ILZ051-201600- /O.CON.KILX.FF.A.0005.000000T0000Z-110621T0000Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- INCLUDING THE CITY OF...SPRINGFIELD 213 AM CDT MON JUN 20 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREA... SANGAMON. * THROUGH THIS EVENING * AT 228 PM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. * IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ AUTEN
160 WGUS63 KILX 201022 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 522 AM CDT MON JUN 20 2011 ...THE FLASH FLOOD WATCH FOR SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY IS CANCELLED... ILZ051-201130- /O.CAN.KILX.FF.A.0005.000000T0000Z-110621T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- INCLUDING THE CITY OF...SPRINGFIELD 522 AM CDT MON JUN 20 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY IS CANCELLED. AT 515 AM CDT...THE DAM OPERATOR REPORTED THAT THE AMOUNT OF WATER BEING RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD HAS BEEN REDUCED CONSIDERABLY. AS A RESULT...FLASH FLOODING IS NO LONGER A CONCERN ALONG SUGAR CREEK. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 19, 12:52 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 19, 12:52 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1252 PM CDT SUN JUN 19 2011 .DISCUSSION... ISSUED 1038 AM CDT SUN JUN 19 2011 SOME SHOWERS REMAIN AS A DYING MCS SLOWLY MAKES ITS WAY OUT OF THE CWA TO THE EAST AND SOUTH. PLENTY OF CLOUD COVER SHOULD DEVELOP SOME BREAKS AND GENERALLY SOUTHERLY FLOW WILL NOT HINDER A WARM UP FOR THIS AFTERNOON. WITH TEMPERATURES ALREADY UP TO 77 DEGREES IN GALESBURG ON THE BACKSIDE OF THE EXITING SYSTEM...SEE NO REASON TO TWEAK THE MAX TEMPS. WILL ADJUST THE HOURLYS A BIT...AND MAKE SOME MINOR ADJUSTMENTS TO THE POPS AND WEATHER FOR THE REST OF THE DAY...BUT NO MAJOR UPDATES ANTICIPATED. && .AVIATION... ISSUED 1247 PM CDT SUN JUN 19 2011 VERY SIMILAR FORECAST TO YESTERDAY IN THAT SCT TS POSSIBLE THIS AFTERNOON...NOT ENOUGH TO INCLUDE JUST YET...BIGGER THREAT WILL BE LEFTOVER MCS ACTIVITY OUT OF THE PLAINS IN THE EARLY HOURS OF THE MORNING. GOING WITH A PERSISTENCE FORECAST...AS MODELS CONTINUE TO PUSH ANOTHER WAVE EJECTION OUT OF THE SRN PLAINS THIS EVENING. VFR UNTIL AFTER 06Z WITH ISSUES OF TIMING WITH THE NEXT OVERNIGHT MCS. AIMING FOR BEST CHANCES BTWN 08Z-12Z...REMNANT LOW CIGS AND SHOWERS FOR THE REMAINDER OF THE MORNING. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 19, 12:00 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1200 PM CDT SUN JUN 19 2011 ILZ040-047-049-050-201100- CASS-MORGAN-SCHUYLER-SCOTT- 1200 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND INTO THE OVERNIGHT HOURS. SOME OF THE STORMS THAT MOVE INTO THE AREA COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA AND DOWN STREAM FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON. THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS. ILZ048-051>057-061>063-066>068-071>073-201100- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MOULTRIE-RICHLAND-SANGAMON- SHELBY- 1200 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND INTO THE OVERNIGHT HOURS. SOME OF THE STORMS THAT MOVE INTO THE AREA COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON. THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS. ILZ027>031-036-037-041-201100- FULTON-KNOX-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD- 1200 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND INTO THE OVERNIGHT HOURS. STORMS ARE NOT EXPECTED TO REACH SEVERE CRITERIA. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM PEORIA AND DOWN STREAM FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON. THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS. ILZ038-042>046-201100- CHAMPAIGN-DE WITT-LOGAN-MCLEAN-PIATT-VERMILION- 1200 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A LARGE AREA OF STORMS IS EXPECTED TO DEVELOP THIS EVENING OUT WEST AND THEN MOVE EAST INTO THE AREA LATER IN THE EVENING AND INTO THE OVERNIGHT HOURS. STORMS ARE NOT EXPECTED TO REACH SEVERE CRITERIA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STORMS OVERNIGHT WILL CONTINUE INTO MONDAY MORNING BEFORE ENDING BY AFTERNOON. SOME OF THESE EARLY MORNING STORMS COULD STILL BE SEVERE. THEN DRY WEATHER IS EXPECTED FOR MONDAY AFTERNOON. THEN A STRONG COLD FRONT WILL MOVE INTO THE AREA TUESDAY AND BRING ANOTHER ROUND OF THUNDERSTORMS FOR TUESDAY AND TUESDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS. HJS
In the hours before
Local storm report, Jun 19, 9:14 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
914 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM HEAVY RAIN FLORA 38.67N 88.48W
06/19/2011 M2.70 INCH CLAY IL MESONET
RAINFALL PAST 24 HOURS.
&&
JRPLocal storm report, Jun 19, 9:29 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD OXVILLE 39.70N 90.57W
06/19/2011 SCOTT IL LAW ENFORCEMENT
LEVEE FAILURE OCCURRED ALONG THE MAUVAISE TERRE CREEK
EAST OF HIGHWAY 100 ALONG PHILLIPS FERRY ROAD... CAUSING
EXTENSIVE FLOODING IN THE BOTTOMLANDS ALONG THE CREEK.
HIGHWAY 100 IS CLOSED BETWEEN OXVILLE AND I-72...AS WELL
AS PARTS OF PHILLIPS FERRY ROAD. TIME ESTIMATED.
&&
GEELHARTLocal storm report, Jun 19, 9:40 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
940 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLOOD FLORA 38.67N 88.48W
06/19/2011 CLAY IL EMERGENCY MNGR
4-5 INCHES OF WATER ON ROADS IN TOWN.
0500 AM TSTM WND DMG 2 E FLORA 38.67N 88.44W
06/19/2011 CLAY IL EMERGENCY MNGR
16 INCH DIAMETER TREE BLOWN DOWN ON ROUTE 45 AT ROUTE 50
INTERSECTION.
&&
JRPLocal storm report, Jun 19, 9:48 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/19/2011 M2.15 INCH EFFINGHAM IL CO-OP OBSERVER
&&
JRPLocal storm report, Jun 19, 10:18 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.38W
06/19/2011 M2.21 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN 5 N EFFINGHAM 39.19N 88.55W
06/19/2011 M2.67 INCH EFFINGHAM IL COCORAHS
&&
JRPLocal storm report, Jun 19, 10:19 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1019 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/19/2011 M1.86 INCH EFFINGHAM IL AWOS
TOTAL IN 40 MINUTES
0436 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/19/2011 M1.33 INCH EFFINGHAM IL MESONET
RAINFALL TOTAL IN THE PAST 30 MINUTES.
0500 AM TSTM WND DMG 2 E FLORA 38.67N 88.44W
06/19/2011 CLAY IL EMERGENCY MNGR
16 INCH DIAMETER TREE BLOWN DOWN ON ROUTE 45 AT ROUTE 50
INTERSECTION.
0600 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.38W
06/19/2011 M2.21 INCH COLES IL COCORAHS
24-HOUR TOTAL
0600 AM FLOOD FLORA 38.67N 88.48W
06/19/2011 CLAY IL EMERGENCY MNGR
4-5 INCHES OF WATER ON ROADS IN TOWN.
0630 AM HEAVY RAIN WINDSOR 39.44N 88.60W
06/19/2011 M2.08 INCH SHELBY IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 5 N EFFINGHAM 39.19N 88.55W
06/19/2011 M2.67 INCH EFFINGHAM IL COCORAHS
0700 AM HEAVY RAIN WINDSOR 39.44N 88.60W
06/19/2011 M2.08 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.38W
06/19/2011 M2.21 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/19/2011 M2.57 INCH EFFINGHAM IL AWOS
TOTAL SINCE 4 AM
0700 AM HEAVY RAIN 4 W EFFINGHAM 39.12N 88.62W
06/19/2011 M1.86 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL. 2-DAY TOTAL 3.80
0730 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/19/2011 M2.15 INCH EFFINGHAM IL CO-OP OBSERVER
0730 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/19/2011 M2.15 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR TOTAL
0730 AM FLASH FLOOD OXVILLE 39.70N 90.57W
06/19/2011 SCOTT IL LAW ENFORCEMENT
LEVEE FAILURE OCCURRED ALONG THE MAUVAISE TERRE CREEK
EAST OF HIGHWAY 100 ALONG PHILLIPS FERRY ROAD... CAUSING
EXTENSIVE FLOODING IN THE BOTTOMLANDS ALONG THE CREEK.
HIGHWAY 100 IS CLOSED BETWEEN OXVILLE AND I-72...AS WELL
AS PARTS OF PHILLIPS FERRY ROAD. TIME ESTIMATED.
0800 AM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
06/19/2011 M1.50 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR TOTAL. 2-DAY TOTAL 3.24
0904 AM HEAVY RAIN FLORA 38.67N 88.48W
06/19/2011 M2.70 INCH CLAY IL MESONET
RAINFALL PAST 24 HOURS.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:25 PM CDT | Flash Flood Warning | ILX | Sangamon | 12 hr |
| Jun 18, 10:33 PM CDT | Areal Flood Warning | ILX | Morgan, Sangamon | 6 hr |
| Jun 19, 1:09 AM CDT | Special Weather Statement | ILX | Morgan, Scott | 66 min |
| Jun 19, 4:34 AM CDT | Flash Flood Warning | ILX | Effingham, Shelby | 9 hr |
| Jun 19, 4:35 AM CDT | Areal Flood Warning | ILX | Morgan, Sangamon | 14 hr |
| Jun 19, 5:24 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 36 min |
| Jun 19, 7:16 AM CDT | Flash Flood Warning | ILX | Sangamon | 7 hr |
| Jun 19, 9:16 AM CDT | Flash Flood Warning | ILX | Scott | 12 hr |
| Jun 19, 9:53 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan | 6 hr |
| Jun 19, 10:29 AM CDT | River Flood Warning | ILX | Lawrence | 69 hr |
| Jun 19, 6:34 PM CDT | Areal Flood Warning | ILX | Morgan | 12 hr |
Nearby
Flash Flood Watches in Illinois, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.